# SDR 22AA201000068

- Difficulty date: April 25, 2010
- Submitted: April 27, 2010
- Operation: Air carrier
- Aircraft: N524MD
- Make and model: Doug DC-10-30
- Aircraft serial: 46999
- Aircraft time: 76,295 hours, 18,970 cycles
- Engine: Ge CF650*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Stud
- Part number: 3032M38P20
- Condition: Damaged
- Location: Zone 500
- Part time: 76,295 hours, 18,970 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: E

## Discrepancy

OIL PRESSURE NR 2 GAUGE DROPPED TO ZERO AND NR 2 OIL PRESS LOW LIGHT CAME ON, ENGINE SHUTDOWN IAW CHECK LIST. FOUND OIL LEAK COMING FROM CRANK PAD COVER, INSTALLED 1EA COVER PAD STUD, REINSTALLED 1EA COVER PAD STUD IAW GE SPM 70-48-01, REINSTALLED COVER PAD IAW 72-63-00, REMOVED AND INSPECTED NR 2 ENG CHIP DETECTORS, FOUND NORMAL, FOUND CLEAN, REINSTALLED CHIP DETECTORS IAW MM 79-30-01, PERFORMED ENGINE RUN UP, FOUND NORMAL, NO LEAKS NOTED. PERFORMED NR 2 ENG TRANSFER GEAR BOX COVER PLATE LEAK CHECK IAW MM 72-63-00 NO LEAKS NOTED.
